# SDR SWAA2022102865658

- Difficulty date: October 28, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 79,237 hours, 46,777 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE FWD GIRT BAR HOLDER RIVETS SHEARED ON SLIDE CASE / [01] RE-SECURED L1 DOOR SLIDE FWD GIRT BAR HANGER WITH NEW RIVET PER SRM 51-40-02.;[02] L1 DOOR SLIDE FWD GIRT BAR HANGER WITH NEW RIVET PER SRM 51-40-02.
